# SDR CA111208016

- Difficulty date: December 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,134 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT ENCOUNTERED A SLAT FAILURE AFTER DEPARTURE. THE FLIGHT DIVERTED BACK TO POINT OF DEPARTURE. MAINTENENCE HAS BEEN ADVISED.   COMPLIED WITH FIM 27-81-00-810-807. NO FAULTS FOUND. RESET SLAT INHIBITS ACE1 AND ACE2 COMPIED WITH OPERATION TEST REF AMM 27-80-00 TEST GOOD. VISUAL INSPECTION OF SKEW SENSOR 3 & 4 HARNESS CHECK GOOD NO FAULTS FOUND. AIRCRAFT OK FOR SERVICE.
